Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Received few cortisone injections because of back problem. Having arrhythmia, sweating and weakness. Related?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1257 Questions
Hello Doctor,I received a few cortisone injections in last year because of my back problem,but 4 months ago appeared an arrhythmia , sweating , weakness in the second part of the day. I'm in pain now but not going to ask another shots,Is my condition related to Cortisone injections ? Thank you.
Posted Thu, 3 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 1 hour later
Brief Answer:
not possible to have any direct effect,details plz

Detailed Answer:
Respected Madam
1. Cortisone injections used for pain relief will not produce such bad effects like arrhythmias, sweating or weakness directly after 6 months of administration.
2. Can you please elaborate the arrhythmia which took place, its symptoms and how it was treated. If feasible please upload those ECGs also. What compels you to correlate the arrhythmic episode with cortisone injection?
Waiting for your detailed reply.
Above answer was peer-reviewed by
Follow-up: Received few cortisone injections because of back problem. Having arrhythmia, sweating and weakness. Related? 26 minutes later
I don't have on my hand the tests results,but my symptoms are feeling of skipped heart beats,pounding in my chest(all the time),''flip-flops" ,some times dizziness or light-headed , weakness at afternoon.I was not treated yet , this condition since May 2013.
Answered by Dr. Sukhvinder Singh 9 hours later
Brief Answer:
please see below

Detailed Answer:
Respected Ma'm
1. If this is still persistent do see your cardiologist. It will not be feasible to make comments on this without an ECG diagnosis. However as I mentioned earlier, the relation of this arrhythmia with the cortisone injections given 6 months apart is highly unlikely.
Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor